# SDR 95ZZZX6051

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59316
- Make and model: Doug DC3C
- Aircraft serial: 18986
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Head Separated
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE STARTED TO RUN ROUGH IN-FLIGHT.  UPON TROUBLESHOOTING, FOUND CYLINDER NR 4 HEAD HAD SEPARATED FROM THE BARREL.  CYLINDER WAS REPLACED WITH AN OVERHAULED UNIT.
